# SDR P2EA96011

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303AL
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23499
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Irs System
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MSP - FLT 401 - AIR RETURN, NO EMERGENCY DECLARED, LANDING UNEVENTFUL.  ATTITUDE AND HEADING FLAGS ON CAPTAIN'S AND F/O'S ADI'S, HSI'S AND RMI'S ONE MINUTES AFTER TAKEOFF.  RESET NR 1 IRS AC CIRCUIT BREAKER, REALIGNED IRS SYSTEM, PERFORMED BITE TEST PER 22-05-00.  SYSTEM PASSES.  RECHECKED SYSTEM UPON ARRIVAL MCI, NO DISCREPANCIES NOTED.  NO FURTHER FLIGHT REMARKS.  (M)
